# SDR ASOA03444

- Difficulty date: September 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE LEFT AND RIGHT SEAT TRACKS AT FS 36 TO FS 39 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT SEAT TRACKS AT FS 36 TO FS 39 IAW SRM 51-25-02.  (M)
